Well, obviously week 1 has been hell. My face is freaking out on the BP. I am only using it as a spot treatment, but my skin is SO sensitive anyway that in the places that I have been spot treating it has been either breaking out more or is SO exremely red that I have to wear makeup during the day so it doesn't look like I got punched in the face. I'm hoping that at least by the third week my acne will be subsiding and so will this redness, I can't take it much longer. I'm very impatient and I also keep touching my face wishing all of this would just disappear.
I have emailed my doctor and told her how my back is starting to clear up but that my face is breaking out now and that I think it is due to the nuvaring that I started this month. She thinks it might be that too since I've never had much acne on my face before this month. So I'm most likely going to go back to the pill (probably try ortho tri cyclin? any suggestions?). I hate that I have to give up nuva, because it has been so easy this month, and haven't had any side effects other than the HORRRIBLEEEE cystic acne. I really don't want to wait around for 2 or 3 more months to see if my body adjusts either. I don't think my doctor wants that for me either.
My back is starting to clear. I have only around 6 or so active acne spots. It is super red and dry though. I have been using a little bit of my neutrogena lotion on my neck becuase of the dryness, but for the most part I havne't moisturized my back and it has been fine. I hope it continues to clear up!
I took my last doxy yesterday. I honestly don't think doxy helped at all with my acne. I think my back was due to sweat from the gym and my face is hormonal. So the antibiotic was just a pill that I took for no reason.
I'll be posting back pictures (and maybe face pictures...not sure....) soon in my gallery.
FINGERS CROSSED FOR ACNE CLEAR UP SOON!